MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 4 PMA; UNICONDYLAR KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 4 PMA; UNICONDYLAR KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Unique identifier (udi) number: (b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Concomitant medical products: associated products only.Associated item number 154722, lot 602720, item name: oxf uni tib tray sz c lm pma.Associated item number 402283, lot 308380, item name: cobalt g-hv bone cement 40g.Associated item number 161469, lot unknown, item name: oxf twin-peg cmntd fem md pma.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product not returned.
 
Event or Problem Description
It was reported by patients¿ legal counsel that the patient underwent an initial left unilateral tka on (b)(6) 2015.The patient was revised on (b)(6) 2019 due to pain and poly instability.The polyethylene bearing was upsized.This report is based on allegations set forth in patients notice and the allegations there in are unverified.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.We have not been provided with x-rays or any supporting documentation which could provide additional information.Mhr review could not be performed as lot number is unknown.A review of the complaint database over the last 3 years has found 2 similar complaints reported with the item 159548.Trends were identified from complaint history review.2 complaints were reported in same hospital.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Risk assessment: the event reports legal allegations of pain and instability.Risk management report documents the estimated residual risk associated with the reported event.The root cause of this complaint could not be determined with the information provided to date.Therefore, a line relating to a specific hazard could not be selected for assessment.The reported event states allegations of pain.Pain is considered a harm for multiple lines in the risk file with a severity score of 3: prescribed medical or surgical intervention to preclude permanent impairment of a body function or body structure.Contributed to minor, temporary, or medically reversible injury.The reported event also states allegations of instability.Instability is considered a harm for multiple lines in the risk file with a severity score not exceeding 3: prescribed medical or surgical intervention to preclude permanent impairment of a body function or body structure.Contributed to minor, temporary, or medically reversible injury.The outcome of the reported event (surgical intervention) is considered to be within the severity of the rmf no corrective or preventive actions are deemed necessary at this time.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
 
Event or Problem Description
It was reported by patients legal counsel that the patient underwent an initial left unilateral tka on (b)(6) 2015.The patient was revised on (b)(6) 2019 due to pain and poly instability.The polyethylene bearing was upsized.This report is based on allegations set forth in patients notice and the allegations there in are unverified.

Brand Name
OXF ANAT BRG LT MD SIZE 4 PMA
Common Device Name
UNICONDYLAR KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11054865
Report Number3002806535-2020-00553
Device Sequence Number2699872
Product Code NRA
UDI-Device Identifier05019279785940
UDI-Public05019279785940
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberN/A
Device Catalogue Number159548
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;